Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/2609
Title: Математическая модель маршрутизации и распределения канальных ресурсов WIMAX сети в режиме MESH
Authors: Евсеева, О. Ю.
Аль-Аззави, Эсса Мохаммед
Keywords: WiMax
сеть
маршрутизация
ресурсы
Issue Date: 2014
Publisher: НТУУ КПІ
Citation: Евсеева О.Ю., Аль-Аззави Эсса Мохаммед. Математическая модель маршрутизации и распределения канальных ресурсов WIMAX сети в режиме MESH // Матеріали восьмої міжнародної науково-технічної конференції "ПРОБЛЕМИ ТЕЛЕКОМУНІКАЦІЙ", 22–25 квітня 2014 року. - К.: НТУУ КПІ, 2014. - С. 111-114.
Abstract: In order to improve effectiveness of WiMax wireless mesh network (IEEE 802.16) a mathematical dynamic model on in the state space is offered. Model is aimed at joint solution of the tasks of routing and control channel resources in such networks through optimal allocation of time slots on the link layer.
URI: http://openarchive.nure.ua/handle/document/2609
Appears in Collections:Кафедра інфокомунікаційної інженерії (ІКІ)

Files in This Item:
File Description SizeFormat 
mm_routing_pt14.pdf941.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.